# SDR DXTA2012111205179

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 3,192 hours, 3,014 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR HANDLE LIGHTS FAILED TO EXTINGUISH AFTER GEAR RETRACTION (GEAR DOOR UNSAFE NOT UP AND LOCKED INDICATION).  RETURNED TO AIRPORT, LANDING GEAR EXTENTION WAS NORMAL. NOSE GEAR UPLOCK SWITCH CLEANED AND ADJUSTED IAW AMM 32-30-00.  GEAR OPERATION AND ANNUNCIATORS FUNCTION NORMAL WITH NO DEFECTS NOTED.
